Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

138 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Getting ear pain after using mobile phone. Suggest some cure

Answered by
Dr.
Dr. Das Arindam

General & Family Physician

Practicing since :2008

Answered : 1416 Questions

default
Posted on Tue, 29 Jan 2013 in Ear, Nose and Throat Problems
Question: hello Dr,
I have got ear pain. I have observed that it generally raises whenever i am using my mobile phone..Could you please suggest some solution?
doctor
Answered by Dr. Das Arindam 19 minutes later
Hello,

Thank you for posting a query.

Look, there are some documented studies on the side effects of using mobile phone for long time. The researches are going on to detect side effects of radiation caused by mobile phone.

Mobile phones get hot when we use it by holding it near ear. This causes pain.

You have to do the followings.

1. Use headset to receive calls.
2. Keep the volume of the mobile phone in lower level.
3. Use a mobile phone with low radiation. You can see the SAR value of a mobile phone. Lower SAR is better for human body.
4. If the above measures can not give you any relief, you should consult with an ENT specialist in person for clinical examination and for further management.

Hope this information suffices. Let me know, if you have any more question.

Regards.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Das Arindam 59 minutes later
instead of following above suggestion ..suggest some different solutions...coz the above suugestion dnt gv mch relief
doctor
Answered by Dr. Das Arindam 28 minutes later
Hello,

Thank you for writing back.

Look, you told that the pain raises whenever you use the mobile phone, right?

Then there is no definite pathological condition. Generally, a pain in ear indicates many disease conditions. But in those conditions, pain persists for all time in same manner.

To reduce the pain, you can take a non-steroidal like diclofenac group of drug. You should take a pantoprazole group of drug before taking the diclofenac group of drug.

Look, to exclude any other disease condition, you have to be clinically examined for presence of any hearing abnormality / any secretion / any abnormality in the ear canal and others. And without clinical examination, you should not take any other drugs. Because treatment modalities are different for each disease condition.

So, right now, you do not need any other drug except i have mentioned. Because in these conditions, prevention is the most important treatment.

Hope you have your answers.

Regards.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,   ,  

Recent questions on  Pantoprazole

doctor1 MD

My neighbour is looking after her husband at home. He is 87, has heart problem, alzheimer s, kidneys are not good, has a hernia in his lower abdomen and gall bladder problems. The decision to do anything about the hernia or gall bladder problems is to take no action due age and heart factors. The big problem right now is that he has no desire to eat enough to keep up his strength. He says that he is full and doesn t want anything else to eat. It is difficult to get him to drink enough either and he is on diuertics and getting dehydrated. She has been able to get him to drink most of a Premier protein shake with 30 g of protein that has all kinds of nutrients and part of 19g protein bar. He won t drink water. He doesn t have a swallowing problem. However, I m told that high protein can have a negative impact on the kidneys. Is 30g too high? What about 19g. What can she do? He s getting too weak to get up on his own, and their doctor hasn t been helpful. Oh, and his medications are Toloxin .125 1 tab, Novo-Semide 40 mg 1 tabdepearman, Novo Metoproprol 50 mg 1/2 in AM and 1/2 in EVE, Pantoprazole 40 mg 1 tab, Novo Traziodome 50 mg 1 tab, Mylan Warfarin 1 mg 1 tab, Coversyl 2 mg 1 tab.

doctor1 MD

My father has chronic pancreatitis .. He has been c/o severe burning in esophagus/throat for 3months now and now starting to lose his hair during this time ... He has tried protonix, Prilosec, egd done with noted white patches which they thought was thrush but was not ... He can t get any relief ... Any ideas???

doctor1 MD

I am 28, fem. I have been having stomach problems for years now, every day I am in pain with my stomach, throwing up, nausea, pain, I have had ultrasounds done and CT scand but all the doctors say is Im fine but I know something is not right. I habe tried everything from protonix, overthe counter acid reducers, changing my diet, not eating, and tums/rolaids but nothing seems to help.

doctor1 MD

Hi, may I answer your health queries right now ? Please type your query here... Hi Doctor, I been suffering from acid reflux for a while now. When I lay down it feels like my chest is heavy and having trouble breathing and sometimes my heart beeps fast. I have been to the ER and they prescribed me pantoprazole for acid reflux. Up under my stomach I been having sharp pain. My bowel movement been having white slimy stringy stuff in it kinda often. Doctor can you please tell me what's wrong with me and what I should do for it?

doctor1 MD

Hi. I am a bit concerned about the dose of lorazepam that i take. 1mg split in 0.5 morning and evening. It's been 1 month since i started this treatment, along with 10 mg of Cipralex . My psychiatrist said to stay another month on lorazepam due to...

doctor1 MD

I have fluttering in My upper stomach while sitting. Don't notice while standing. It appears worse when I breath out. Does not hurt just flutters

doctor1 MD

I am suffering from pemphigus vulgaris . Currently taking mmf 500mg and steriod 2.5 alternate days. My lesions are not healing up if my doctor puts me in taxim for 5 days it starts healing very fast. Wanted to know if there is any antibiotic which...